Separation of analytic singularities and a multidimensional
Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1314-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_6_a7,
author = {A. P. Yuzhakov},
title = {Separation of analytic singularities and a multidimensional},
journal = {Doklady Akademii Nauk},
pages = {1314--1317},
year = {1985},
volume = {283},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a7/}
}
A. P. Yuzhakov. Separation of analytic singularities and a multidimensional. Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1314-1317. http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a7/